Per citar aquest document:
A cellation of the Grassmann manifold
Eaves, B. Curtis
Schmedders, Karl H.

Data: 1998
Resum: Motivated by the computation of equilibria in economic models with incomplete asset markets, a cellation of the Grassmann manifold is constructed by restricting a common atlas. The Grassmann manifold of m-planes in n-dimensional space is shown to be a union of n choose m congruent m(n - m)-dimensional topological disks whose interiors are disjoint. .
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Grassmann manifold ; Covering ; Cellation ; Equilibria in incomplete asset markets
Publicat a: Mathematical Programming, vol. 83 n. 2 (1998) p. 253-262, ISSN 0025-5610

10 p, 341.5 KB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12

   Favorit i Compartir